# SDR VNAA20250330006

- Difficulty date: February 2, 2025
- Submitted: March 30, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR PANEL SUPPORT ANGLE, CORROSION WAS FOUND ON LH CROSSBEAM AT FS 280.00.     LH CROSSBEAM AT FS 280.00 WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-00-01-101-001-A01 AND WAS REPLACED PER CRJ700 SRM 51-42-21-001-001-A01 AND PER CRJ700 SRM 51-42-06-001-001-A01.
